A Distributional Approach to the Boundary Layer Theory
We present a distributional approach for solving problems in the boundary layer and singular perturbation theories. We discuss the asymptotic expansions in the inner and outer regions and their matching in the overlapping domain by our theory. This technique is illustrated with various examples from the initial value and boundary value problems. From this discussion we find that the distributional approach not only simplifies the analysis but also widens the scope of applications. © 1995 Academic Press, Inc.
Publication Source (Journal or Book title)
Journal of Mathematical Analysis and Applications
Estrada, R., & Kanwal, R. (1995). A Distributional Approach to the Boundary Layer Theory. Journal of Mathematical Analysis and Applications, 192 (3), 796-812. https://doi.org/10.1006/jmaa.1995.1204